# SDR A6WA20121031573

- Difficulty date: October 24, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,668 hours, 20,915 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Gouged
- Location: Escape Hatch
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STOP BRACKET ON THE SIDE OF THE CREW ESCAPE HATCH IS GOUGED.  REPAIRED IAW REO 601R-52-22-028.
